# SDR CALA0001722

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR PAN CHAFED AND GOUGED AT DOOR STOPS NR 1, 2, AND 5.  REPAIR DOUBLERS AND SHIMS WERE INSTALLED AT EACH DOOR STOP LOCATION IAW ECRA 5330-02819 AND SRM 51-10-5.
